[ij] [ij] [ij] 
Email id

Research Journal of Engineering and Technology
Year : 2015, Volume : 6, Issue : 1
First page : ( 223) Last page : ( 228)
Print ISSN : 0976-2973. Online ISSN : 2321-581X.
Article DOI : 10.5958/2321-581X.2015.00033.1

On improved Steffensen type methods with optimal eighth-order of convergence

Kansal Munish*, Kanwar V.**, Bhatia Saurabh***

University Institute of Engineering and Technology, Panjab University, Chandigarh 160014, India

*E-mail: mkmaths23@pu.ac.in



Mathematics Subject Classification (2000): 65H05, 65B99


This paper presents an improvement of the existing eighth-order derivative involved method [14] into derivative-free scheme, holding the order of convergence of the original method. Each member of the family requires only four function evaluations per iteration to achieve the eighth-order of convergence, while they are totally free from derivative evaluation. Hence, they agree with the optimality conjecture of Kung-Traub for providing multipoint iterations without memory. The proposed methods are compared with their closest competitors in a series of numerical experiments. Numerical experiments show that such derivative-free, high order schemes offer significant advantages over the derivative involved methods.



Nonlinear equations, Steffensen's method, King's method, Ostrowski's method, Efiiciency index, Optimal order of convergence.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
672,913,291 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.